Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
missoxford

Second course & side-effects

So.... after about 6 months off accutane, I "had to" start on a second course. I'm on the same dose (40mgs a day), and starting month 3 now.

Does it make sense that the side-effects are muchworse this time round? :doubt:

Last time I was fine if I remembered to take my fish oil capsules. This time I have this terrible, spreading rash, joint pains and head aches that do not disappear even when drinking lots of water and taking fish oil. Oh, and lips are a lot drier. As in bleeding and swollen. Last time they were not that bad. Bad, but not that bad, lol.

Anyone else on second course that found the same thing? or the opposite? Would be great if you would share your experiences with me :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×